EXISTENCE AND APPROXIMATION OF SADDLE POINTS FOR CERTAIN NON-LINEAR PROBLEMS

被引:0
作者
SCHEURER, B
机构
来源
RAIRO-ANALYSE NUMERIQUE-NUMERICAL ANALYSIS | 1977年 / 11卷 / 04期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:369 / 400
页数:32
相关论文
共 50 条
[21]   EXISTENCE AND NONEXISTENCE OF SOLUTIONS FOR SOME NON-LINEAR PROBLEMS [J].
GALLOUET, T ;
KAVIAN, O .
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1980, 291 (03) :193-196
[22]   EXISTENCE THEOREMS FOR A CLASS OF PROBLEMS IN NON-LINEAR ELASTICITY [J].
ODEN, JT .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1979, 69 (01) :51-83
[23]   EXISTENCE OF SOLUTIONS OF NON-LINEAR SINGULAR ELLIPTIC PROBLEMS [J].
DUNNINGER, DR .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1982, 6 (03) :217-224
[24]   EXISTENCE PROBLEMS OF THE NON-LINEAR BOLTZMANN-EQUATION [J].
FISZDON, W ;
LACHOWICZ, M ;
PALCZEWSKI, A .
LECTURE NOTES IN PHYSICS, 1984, 195 :63-95
[25]   INVESTIGATION OF STABILITY IN CERTAIN PROBLEMS OF NON-LINEAR MECHANICS [J].
AZAROVA, OA ;
KUZNETSOVA, IV ;
KHAPAEV, MM .
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1984, 48 (02) :151-154
[26]   STABILITY OF SOLUTIONS IN CERTAIN NON-LINEAR OPTIMIZATION PROBLEMS [J].
PRUDOVSKIY, BD .
ENGINEERING CYBERNETICS, 1979, 17 (01) :151-153
[27]   A LAGRANGIAN TREATMENT OF CERTAIN NON-LINEAR CLUSTERING PROBLEMS [J].
STANFEL, LE .
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 1981, 7 (02) :121-132
[28]   On approximation theorems for controllability of non-linear parabolic problems [J].
Kumar, Anil ;
Joshi, Mohan C. ;
Pani, Amiya K. .
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2007, 24 (01) :115-136
[29]   DUAL METHODS FOR NON-LINEAR BEST APPROXIMATION PROBLEMS [J].
WATSON, GA .
JOURNAL OF APPROXIMATION THEORY, 1979, 26 (02) :142-150